# SDR DLM88010670

- Difficulty date: April 24, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 29,181 hours, 23,009 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15308K0254
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF HYD FLUID ON RT SIDE.  STOPPED AT 1 QT.  MTC FOUND  LINE TO RT HYD FILTER MODULE LEAKING.  LINE WAS REPLACED.
